American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information   
View Article: PDF

[2] Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti. Optimal expansions in non-integer bases. Proc. Amer. Math. Soc. 140 (2012) 437-447. MR 2846313.
Abstract, references, and article information   
View Article: PDF

[3] Markus Kunze, Luca Lorenzi and Alessandra Lunardi. Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010) 169-198. MR 2550148.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1